# SDR 04FDEA02313

- Difficulty date: July 30, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 26456
- Aircraft time: 68,413 hours, 27,348 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: ANB71131
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP TRACK LOWER LOAD ROLLER WORN.   REMOVED AND REPLACED LOWER LOAD ROLLER ON RT IB FLAP TRACK. INSTALLED AND TORQUED IAW EA 8-5750-80957 T.W. NR 8381H DUE 12-08-04. REF. N/R 00645
